# SDR ASAA2012092692958

- Difficulty date: September 2, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 21,746 hours, 6,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ON RECALL AFTER ENGINE START.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE PROCEDURE.  FOUND TCV ON CONTROLLER NR 1 AT FAULT.  FAULT CLEARED ON RESET.  SYS OPS NORMAL .
